Limit distributions of certain characteristics of random automaton graphs
Matematičeskie zametki, Tome 14 (1973) no. 1, pp. 133-141
Cet article a éte moissonné depuis la source Math-Net.Ru
The paper deals with the following characteristics of random automaton graphs: the numbers of recurrent and nonrecurrent vertices, the number and dimensions of the components of strong connectivity, and the number of vertices attainable from a given one. Limit theorems are found for the distributions of these characteristics.
@article{MZM_1973_14_1_a17,
author = {A. A. Grusho},
title = {Limit distributions of certain characteristics of random automaton graphs},
journal = {Matemati\v{c}eskie zametki},
pages = {133--141},
year = {1973},
volume = {14},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_1_a17/}
}
A. A. Grusho. Limit distributions of certain characteristics of random automaton graphs. Matematičeskie zametki, Tome 14 (1973) no. 1, pp. 133-141. http://geodesic.mathdoc.fr/item/MZM_1973_14_1_a17/